# SDR DALA2025112408569

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,266 hours, 2,008 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TOLERANCE EVALUATION (DTE) REQUIRED. ERA 630269-14 SECTIONS I -III ISSUED FOR REPAIR TO S-1R AT FR 60, FR 62, FR 64. FOLLOW ON ACTION IS REQUIRED.   COMPLIED WITH ERA. (1314742)
